# SDR P5CA9500360

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Bent
- Location: Bs 1760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEND IN UPPER CHORD AT FLOOR BEAM AT BS 1760 AT LBL 30.  REPAIRED PER BOEING SRM 51-40-01 AND SRM 51-10-01.
